On the additional fixed points of Schroder iteration functions associated with a one-parameter family of cubic polynomials

Author: Drakopoulos, V.

Source: Computers and Graphics, Volume 22, Number 5, October 1998 , pp. 629-634(6)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0097-8493(98)00071-5

Affiliations: Department of Informatics, Theoretical Informatics, University of Athens, Panepistimioupolis, 157 71, Athens, Greece

Publication date: October 1, 1998

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page